Nuttier bubbles

Dumitru Astefanesei, Robert B. Mann, Cristian Stelea

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We construct new explicit solutions of general relativity from double analytic continuations of Taub-NUT spacetimes. This generalizes previous studies of 4-dimensional nutty bubbles. One 5-dimensional locally asymptotically AdS solution in particular has a special conformal boundary structure of AdS 3 × S1. We compute its boundary stress tensor and relate it to the properties of the dual field theory. Interestingly enough, we also find consistent 6-dimensional bubble solutions that have only one timelike direction. The existence of such spacetimes with non-trivial topology is closely related to the existence of the Taub-NUT(-AdS) solutions with more than one NUT charge. Finally, we begin an investigation of generating new solutions from Taub-NUT spacetimes and nuttier bubbles. Using the so-called Hopf duality, we provide new explicit time-dependent backgrounds in six dimensions.

Original languageEnglish
Pages (from-to)1075-1105
Number of pages31
JournalJournal of High Energy Physics
Issue number1
StatePublished - 2006
Externally publishedYes


  • AdS-CFT Correspondence
  • Classical Theories of Gravity


Dive into the research topics of 'Nuttier bubbles'. Together they form a unique fingerprint.

Cite this